# SDR USAA2010022290424

- Difficulty date: February 19, 2010
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 37,646 hours, 14,158 cycles
- Engine: Iae V2527A5
- Engine time: 37,185 hours, 13,976 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: 4W6508S
- Part serial: 412604S
- Condition: Damaged
- Location: Nr 1 Engine
- Component: Engine, Iae, V2527A5
- Component part number: V2527A5
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, R, M
- Precautionary procedure: D

## Discrepancy

FLT 685 - PHX-EWR - IFSD/RETF - AT LIFTOFF, EXPERIENCED MULTIPLE COMPRESSOR STALLS AND EGT EXCEEDENCE ON THE NR 1 ENGINE.  SHUTDOWN NR 1 ENG AND RETURNED TO PHOENIX.  REMOVED AND REPLACED THE NR 1 ENGINE PER R5M71302.  ***SUPPLEMENTAL*** HPC ROTOR 3 BLADE LIBERATION CAUSING DAMAGED TO SEVERAL BLADES AND VANES DUE TO EVIDENCE OF A BIRD STRIKE.
